# SDR MASA200700368

- Difficulty date: June 27, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 24,032 hours, 18,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2864	PHX.  PAX DOOR WAS DIFFICULT TO OPEN FROM INSIDE.  MX PERFORMED OPERATIONAL CHECKS OF THE DOOR AND FOUND NO FAULTS.
